# SDR AALA201606199010

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 28,976 hours, 4,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2L DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802-A.
